RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 4, Pages 35–46 (Mi faa1666)  

This article is cited in 2 scientific papers (total in 3 papers)

Structure of transversal leaves in multidimensional semidispersing billiards

N. I. Chernov


Full text: PDF file (1372 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:4, 270–280

Bibliographic databases:

UDC: 517.919.2
Received: 09.06.1981

Citation: N. I. Chernov, “Structure of transversal leaves in multidimensional semidispersing billiards”, Funktsional. Anal. i Prilozhen., 16:4 (1982), 35–46; Funct. Anal. Appl., 16:4 (1982), 270–280

Citation in format AMSBIB
\Bibitem{Che82}
\by N.~I.~Chernov
\paper Structure of transversal leaves in multidimensional semidispersing billiards
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 4
\pages 35--46
\mathnet{http://mi.mathnet.ru/faa1666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=684125}
\zmath{https://zbmath.org/?q=an:0552.28015}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 4
\pages 270--280
\crossref{https://doi.org/10.1007/BF01077849}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT19600004}


Linking options:
  • http://mi.mathnet.ru/eng/faa1666
  • http://mi.mathnet.ru/eng/faa/v16/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. G. Sinai, N. I. Chernov, “Ergodic properties of certain systems of two-dimensional discs and three-dimensional balls”, Russian Math. Surveys, 42:3 (1987), 181–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. I. Chernov, “New proof of Sinai's formula for the entropy of hyperbolic billiard systems. Application to Lorentz gases and Bunimovich stadiums”, Funct. Anal. Appl., 25:3 (1991), 204–219  mathnet  crossref  mathscinet  zmath  isi
    3. L. A. Bunimovich, “Rasseyanie, defokusirovka i astigmatizm”, Matem. prosv., ser. 3, 5, MTsNMO, M., 2001, 106–124  mathnet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:230
    Full text:46
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019